# SDR CA970130019

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 651713670
- Condition: Chafed
- Location: Reservior Return
- Part time: 1,430 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A PHASE 3 INSPECTION, A GROUNDING STRAP (P/N 047-5824-01) OF KHF950 AMPLIFIER (NOT INSTALLED) WAS FOUND TO BE LOOSE AND CHAFING THE HYDRAULIC RESERVOIR RETURN LINE.  LINE CHAFED APPROX 75 PER CENT THROUGH THE WALL THICKNESS.  GROUNDING STRAP SECURED PROPERLY AND LINE REPLACED.  PART TC:  1,149.
